# SDR SWAA2022032880286

- Difficulty date: March 4, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737*
- Aircraft serial: 27877
- Aircraft time: 74,817 hours, 44,183 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN BETWEEN STA 886 - STA 888; STRINGER 25L. / [01] VERIFIED APPLICABILITY IAW SRM 53-00-01-1A-5;[15] AS PER EA 22-153-00763; THE DAMAGE IS ACCEPTABLE AS A CONTINUE-IN-SERVICE CONDITION WITHOUT REPETITIVE INSPECTIONS AND NO TERMINATING ACTION REQUIREMENTS.;[16] INSPECTION COMPLETE
